# SDR SWAA2022040785155

- Difficulty date: March 17, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 46,030 hours, 27,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR FOUND OUT OF RIG; NEEDS ADJUSTMENT / [01] ACCOMPLISHED L-2 DOOR ADJUSTMEMT IN REF B737-7 AMM 52-13-00-820-801.OPS CHECKS AND TEST GOOD.;[02] VERIFIED STEP 1. OPS CHECKS AND TEST GOOD.
